MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the air in line sensor was unresponsive.The event occurred during testing, no patient injury was reported.
 
Additional Manufacturer Narrative
One device was returned for repair with complaint of unresponsive air in line sensor.Air in line sensor unresponsive was verified by functional testing.The cause is the air detector.Replaced air detector to correct the issue.The device passed all functional tests after the repair.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20408318
Report Number3012307300-2024-10796
Device Sequence Number15073047
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)130227
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown